# SDR SWAA2015012336002

- Difficulty date: December 19, 2014
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,606 hours, 14,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE INBD OF NR 1 ENG DAMAGED THRU SKIN.  R & R SKIN ER SRM.
